# SDR CA110427011

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW305B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOW OIL PRESSURE ON FINAL APPROACH, LANDING GEAR LIGHTS WENT OUT, BUT GEAR DOWN WAS CONFIRMED BY ALTERNATE INDICATION, PIN.  ON GROUND, AT APPROXIMATELY AT THE TIME OF ENGAGING THE THRUST REVERSERS, THE ENGINE LOW OIL PRESSURE INDICATION CAME ON AND SIMULTANEOUSLY, THE CREW SAW UNUSUAL VALUES OF N2, 28-30 PERCENT, SUB IDLE.
